# SDR DXTA200702517

- Difficulty date: October 1, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N932QS
- Make and model: Cessna 750
- Aircraft serial: 7500032
- Aircraft time: 8,719 hours, 5,528 cycles
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT EXTENDED IN FLIGHT, PRESSING FLAPS RESET BUTTON & PULLING FLAP CONTROL CB DID NOT FIX THE PROBLEM.  PERFORMED  AN OPERATIONAL CHECK OF THE FLAP SLAT SYSTEMS SEVERAL TIMES FROM THE FULL DEPLOY TO THE FULL STOW POSITIONS. FOUND THE FLAPS & SLATS FOLLOWED THE INDICATIONS IN THE COCKPIT AS REQUIRED. PULLED SLAT A & SLAT B CB'S INDEPENDANTLY & MOVED HANDLE & SLAT FAIL CAS MESSAGE ANNUNCIATOR AS REQUIRED. RESET CB'S & SYSTEM FUNCTIONED AS REQUIRED W/NO DEFECTS NOTED. ALL WORK PERFORMED IAW CE750 MM 27-50-00.
